MathSciNet Relay Station
MathSciNet bibliographic data
MR2366229 (2008k:11078) 11J83 (11J54 37A17 37A45)
Kleinbock, Dmitry; Weiss, Barak Dirichlet's theorem on Diophantine approximation and homogeneous flows. J. Mod. Dyn. 2 (2008), no. 1, 43–62.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement